# SDR DALA2025061004437

- Difficulty date: June 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 74,873 hours, 24,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5813 DURING SVC CHECK FOUND SEAT 27 OVERWING EXIT EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R BATTERY PACK ON M11487 POWER SUPPLY IAW B757 AMM 33-51. OPS CHK GOOD. (7303509)
